# SDR FDEA202011062786

- Difficulty date: November 6, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 73,429 hours, 28,623 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 284N13158
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT AFT OF NOSE GEAR THE P32 PANEL RIGHT DOOR UPPER RIGHT CORNER IS DISBONDED.  REMOVED EDGE DAMAGE, IAW EA F-2500-T0357818 P1 FIG1, MATERIAL ID FOR ADHESIVE BMS5-92 TY1, IAW EA F-2500-T0357818 P1 & B757-200 SRM 51-70-10-2R REPAIR 1 PARA 3D.  MIXED ADHESIVE AT 0840 4 NOV 2020 WITH POT LIFE OF 20 MIN, APPLIED ADHESIVE AT 0845 4 NOV 2020 START, REF EA F-2500-T0357818 P1, 24 HOUR ROOM CURE AT 1845 4 NOV.  STARTED 24 HOUR ROOM TEMP CURE AT 0845 ON 4 NOV 2020, ENDED 24 HOUR ROOM TEMP CURE AT 0845 ON 5 NOV 2020, REF B757-200 SRM 51-20-10 AND EA F-2500-T0357818 P1.  ALODINED AREAS, IAW B757-200 SRM 51-70-10-2R, PRIMED AREA IAW B757 SRM 51-70-2R.  RESTORED FINISH IAW B757 SRM 51-70-10-2R AND EA F-2500-T0357818 P1.
